Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from cholesterol problem. Prescribed medicines. Having tiredness, low pulse rate, sleepiness. Suggestions?

pl.see my lab report .Triglycerides =461 Cholesterol =260 VLDL=92 LDL = 150 HDL =43 On dated 07.11.12 my doctor suggested following medicine . Lipiget 1/2 tab . CAP fenoget 67 mg . Concor 2.5 mg , Loprin 75 , Eziday 25 , and advise me to get rid of Sugar ,and Oils . But for the last 6-7 days i am feeling tiredness ,slow pulse less than 58 /min , and always in sleeping mode .Kindly suggest , did i need some supplements or i should ask my Dr to reduce my dose . Thanks / Regards / My name is Liaquat and my age is 59. email Id is YYYY@YYYY
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
welcome to HCM
concor decrease heart rate ,
your cholesterol level also abnormal and you required lipid lowering medicine but it also can cause muscle pain and fatigue
i would like to advice you , please consult your doctor and you required to adjust dose of your medicine .
take care
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor